MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP
Model Number F10050-A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Arrhythmia (1721); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Nausea (1970); Local Reaction (2035); Voice alteration (4906)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of mw5177924 received through the fda medwatch program stating "(b)(6) home health rn (registered nurse) reported pt (patient) had allergic reaction to hizentra infusion (b)(6) 2025.Rn reported a few minutes into infusion, pt started to feel itchy, rn switched out tape and that is when rn noticed freedom pump malfunctioned and infused the total amount in a few minutes instead of an 1 hour and 43 minutes as expected.Rn confirmed they set up pump with correct tubing/needle set.Pt had hoarse voice, itchiness, redness at infusion sites, nausea and heart palpitations, no shortness of breath.Rn gave iv (intravenous) solumedrol, epi-pen, benadryl, cimetidine and cromolyn.Rn was unable to get iv access to give iv fluids as per anaphylaxis protocol.Rn stayed in pt's home for 3 hours and pt was able to fall asleep.Rn went back to pt's home today for follow up and pt is not having any concerns.All known information is contained on this form.Consent to contact the reporter has not been received, for follow up please contact the prescriber.Pump serial number and expiration unknown.No further information, details or dates available.Product lot and expiration unknown.Unknown if medical doctor is aware.Dose/amount: hizentra 20% prefilled syringe 12 gram.Hizentra indication: common variable immunodeficiency, unspecified; selective deficiency of immunoglobulin g [igg] subclasses; antibody deficiency with nearnormal immunoglobulins or with hyperimmunoglobulinemia.Did pt miss a dose or have an interruption to therapy? unknown.Did adverse event(s) result due to product issue? unknown.Did pharmacy replace device? yes.Is device associated with event available for return? unknown." a good faith effort was sent to the initial reporter on 21-nov-2025 for additional details and pump status.Additional information was received providing patient information, the serial number of the pump involved, and stated the pump has not been returned by the patient.An additional good faith effort was sent on 08-dec-2025 to the initial report to inquire about pump status.The pump listed in this report has not been received by koru medical.Koru medical is currently investigating this event.

Brand Name
FREEDOM60®
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key23744337
Report Number1318360-2025-00030
Device Sequence Number8835464
Product Code FRN
UDI-Device Identifier00659443004450
UDI-Public00659443004450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050-A
Device Lot NumberA.85735
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/08/2025
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIZENTRA 20% PREFILLED SYRINGE 12 GRAM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale